# SDR CALA2023081602527

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56766
- Condition: Corroded
- Location: Sta 951
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 951 AT RBL 26 TO RBL 49: FLOOR SUPPORT ANGLE HAS CORROSION (DOT 56-012). (REF AAR N/R 9204645) REMOVED AND REPLACED FLOOR SUPPORT ANGLE AT AFT WET AREA STA 951 AT RBL 26 TO RBL 49 AS PER REF. SRM 51-40-02-0G-0 AND DRWG#147A5650 REV."E"
